# SDR DALA2021060703117

- Difficulty date: June 5, 2021
- Submitted: June 7, 2021
- Operation: Air carrier
- Aircraft: N16065
- Make and model: Boeing 767332
- Aircraft serial: 30199
- Aircraft time: 95,000 hours, 13,141 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: No Test
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 1606 L1 SLIDE FAILED THE DEPLOYMENT TEST. MAINTENACE FOUND ZIP TIE WAS CAUSE OF FAILED DEPLOY. REPLACED SLIDE. (LP 1829935)
